RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 53, Number 2  


Asymptotic growth on curves of a Dirichlet series with regular dominant on a sequence of points
N. N. Aitkuzhina
241
Economical adjunction of square roots to groups
D. V. Baranov, Ant. A. Klyachko
250
Dominated convergence in measure on semifinite von Neumann algebras and arithmetic averages of measurable operators
A. M. Bikchentaev, A. A. Sabirova
258
On solvability of some types of matrix equations over lattices
A. V. Zhuklina
271
$V$-semirings
S. N. Il'in
277
Ultradistribution semigroups
M. Kostić, S. Pilipović
291
A new characterization of the simple group $A_1(p^n)$
L. Li, G. Chen
306
On the properties of solutions to a class of nonlinear systems of differential equations of large dimension
I. I. Matveeva, I. A. Mel'nik
312
On the sharp upper bound for the number of holomorphic mappings of Riemann surfaces of low genus
I. A. Mednykh
325
Asymptotics of solutions to the spectral elasticity problem for a spatial body with a thin coupler
S. A. Nazarov
345
The maximum and comparison principles for a system of two equations
D. V. Portnyagin
365
Solvability of the initial-boundary value problem for an integrodifferential equation
I. V. Prokhorov
377
Multipliers of the Haar series
E. M. Semenov, S. N. Uksusov
388
The Beltrami equations for quasiconformal mappings on strongly pseudoconvex hypersurfaces
Q. Y. Wu, W. Wang
396
Inhomogeneous degenerate Sobolev type equations with delay
V. E. Fedorov, E. A. Omel'chenko
418
On periodic groups saturated by finite simple groups
K. A. Filippov
430
A covering subgroup system for the class of $p$-nilpotent groups
J. Huang, N. Yang, B. Hu, X. Yu
439
On the projective commutant of abelian groups
A. R. Chekhlov
451
Finite groups with $S$-supplemented $p$-subgroups
N. Yang, W. Guo, O. L. Shemetkova
465
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020